Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 1, Pages 186–190 (Mi zvmmf7222)  

Scientific communications

Discontinuous solutions of a higher-dimensional quasilinear equation (numerical experiments)

J. Val'ka

Moscow

Full text: PDF file (524 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:1, 257–264

Bibliographic databases:

UDC: 517.944/.947
Received: 31.01.1967

Citation: J. Val'ka, “Discontinuous solutions of a higher-dimensional quasilinear equation (numerical experiments)”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968), 186–190; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 257–264

Citation in format AMSBIB
\Bibitem{Val68}
\by J.~Val'ka
\paper Discontinuous solutions of a higher-dimensional quasilinear equation (numerical experiments)
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 1
\pages 186--190
\mathnet{http://mi.mathnet.ru/zvmmf7222}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0239769}
\zmath{https://zbmath.org/?q=an:0155.20902}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 1
\pages 257--264
\crossref{https://doi.org/10.1016/0041-5553(68)90018-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7222
  • http://mi.mathnet.ru/eng/zvmmf/v8/i1/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:87
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021